Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
LoveEli

Irritation And Tiny Bumps! Please Help

Recommended Posts

Hey! So I just started the regimen a few days ago and my skin has been getting very itchy and I'm starting to notice tiny little bumps all over my forehead and on my chin. My skin looks rough. Is this normal??? Should I stop or use less?? Please help. I don't want to lose hope.

Share this post


Link to post
Share on other sites

A lot of new regimen users always ask this, but I assure you that it is very normal. With the regimen it's usually "it gets worse before it gets better" kinda deal.

You might go through periods where your skin is red and itchy and flaky and you break out before you really start to see any results. I'm not trying to scare you, but that usually is the deal for most.

Stick with it! It was the best decision I've made in regards with my acne. Good luck! :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×